Sudbury officials report increase in suspected overdoses
The latest COVID-19 case in Greater Sudbury is a man in his 30s, Public Health Sudbury & Districts said Friday morning.. (File)
SUDBURY -- Officials in Sudbury say the city is seeing an increasing number of suspected overdoses.
Public Health Sudbury & Districts says it cannot confirm the specific substance behind the recent spike. It is warning the public that street drugs may be laced with substances such as fentanyl or carfentanil, which can be deadly.
If you see someone that you may suspect is having an overdose, officials say to look for the following symptoms:
- blue lips or nails
- dizziness and confusion
- choking, gurgling or snoring
- slow, weak or no breathing
This latest warning in Sudbury comes just a few weeks after officials in the Timmins area reported what they called an unnaturally high number of overdoses over the Labour Day weekend.